Catching Steroid user

It is easier to spot a steroid user than you may think. People who are abusing steroids give off from some telltale warning signs. Armed with just a little knowledge, you can spot somebody who is misusing steroids.

Steroids cause the retention of water, with in turn will increase blood pressure. This gives steroid users a reddish, veiny appearance. Users are also more prone to oily skin, and greasy hair. Purplish breakouts on the back and shoulders are an indication of somebody misusing steroids. Stretch marks may be visible on the inner joints. An exaggerated receding hairline, or hair that falls out more often, in the shower or when combed, whereas hair on other parts of the body may grow thicker and longer. If skin takes on a yellowish appearance, this could be a sign on jaundice caused the stress steroids put on the liver. Other skin symptoms include cysts and abscesses.

While a steroid users lower body may remain proportionate, the upper body will appear inflated. Users tend to super size the muscles in their shoulders and upper back. Sudden improvement in the amount someone can bench press is usually a good indication of steroid involvement. Gynecomastia is abnormal growth of breast tissue in men, induced by steroid usage. This tissue can only be removed surgically.

Although not necessarily proven, seeing large muscles balancing around a small frame and small bone structure is probably a good sign that somebody is using steroids to get that extra edge. Steroid use can cause hyperplasia, a process that creates new muscle cells. This gives biceps the look of not just more, but bigger muscle fibers. Steroids not only increase muscle mass, but decrease fat mass. If somebody gains muscle in a short period of time without gaining any fat, they are probably using steroids.

There are certain effects that are not physical, such as personality changes. Steroid users will often become more disrespectful even verbally or physically abusive. Withdrawing from family members, especially to the point of being secretive or lying is another steroid sign. Extreme mood swings, particularly being irritable or depressed, and poor decision making coming from feeling invincible are all indications of steroid abuse.

There are many changes that may occur that could be confused with the natural distance teens try to build between themselves and their parents, and generally growing up. These include (although are by no means limited to) spending longer in the shower or bath, sleeping for longer or napping, more private conversations, sudden changes in friend circles, needing or having more money, losing or stealing things, loss of concentration, grades declining, increased forgetfulness, closing r locking their door more often and generally being more secretive.

If you know the signs of a steroid abuse, its easier to confront the user before it becomes too much of a serious problem. If you can make the user aware of the serious and long term side effects, it is a start to helping them see their error and change their methods.